# SDR NWAA091969884

- Difficulty date: May 6, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 65,105 hours, 55,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND FLOOR PANEL NR 18 HAD 4 SUPPORT CHANNELS CRACKED.  REPAIRED PER EA 98-214548.
